To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Kulikov singularities… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

Kulikov singularities

Journal article
Authors Jan Stevens
Published in Journal of Singularities
Volume 18
Pages 477-485
ISSN 19492006
Publication year 2018
Published at Department of Mathematical Sciences
Department of Mathematical Sciences, Algebra and Geometry
Pages 477-485
Language en
Subject categories Mathematics


In the study of normal surface singularities the relation between analytical and topological properties and invariants of the singularity is a very rich problem. This relation is particularly close for surface singularities constructed from families of curves. We use these Kulikov singularities to reexamine results of Némethi-Okuma and Tomaru.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?